Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Constantin, Adrian; Escher, Joachim
Global existence and blow-up for a shallow water equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, SÚr. 4, 26 no. 2 (1998), p. 303-328
Full text djvu | pdf | Reviews MR 1631589 | Zbl 0918.35005 | 1 citation in Numdam

stable URL: http://www.numdam.org/item?id=ASNSP_1998_4_26_2_303_0

Bibliography

[1] M.S. Alber - R. Camassa - D. Holm - J.E. Marsden, On the link between umbilic geodesics and soliton solutions of nonlinear PDE's, Proc. Roy. Soc. London, Ser. A 450 (1995), 677-692.  MR 1356178 |  Zbl 0835.35125
[2] M.S. Alber - R. Camassa - D. Holm - J.E. Marsden, The geometry of peaked solitons and billiard solutions of a class of integrable PDE's, Lett. Math. Phys. 32 (1994), 137-151.  MR 1296383 |  Zbl 0808.35124
[3] B. Benjamin - J.L. Bona - J.J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. Roy. Soc. London, Ser. A 272 (1972), 47-78.  MR 427868 |  Zbl 0229.35013
[4] J.L. Bona - W.G. Pritchard - L.R. Scott, Solitary wave interaction, Phys. Fluids 23 (1980), 438-441.  Zbl 0425.76019
[5] J. Bourgain, Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations II, Geom. Funct. Anal. 3 (1993), 209-262.  MR 1215780 |  Zbl 0787.35098
[6] F. Calogero, An integrable Hamiltonian system, Phys. Lett. A 201 (1995), 306-310.  MR 1331829 |  Zbl 1020.37524
[7] F. Calogero - J.P. Francoise, A completely integrable Hamiltonian system, J. Math. Phys. 37 (1996), 2863-2871.  MR 1390240 |  Zbl 0864.58025
[8] F. Calogero - J.F. Vandiejen, Solvable quantum version of an integrable Hamiltonian system, J. Math. Phys. 37 (1996), 4243-4251.  MR 1408090 |  Zbl 0863.58022
[9] R. Camassa - D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett. 71 (1993), 1661-1664.  MR 1234453 |  Zbl 0972.35521
[10] R. Camassa - D. Holm - J. Hyman, A new integrable shallow water equation, Adv. Appl. Mech. 31 (1994), 1-33.  Zbl 0808.76011
[11] A. Constantin, The Hamiltonian structure of the Camassa-Holm equation, Expositiones Math. 15 (1997), 53-85.  MR 1438436 |  Zbl 0881.35094
[12] A. Constantin, On the Cauchy problem for the periodic Camassa-Holm equation, J. Differential Equations 141 (1997), 218-235.  MR 1488351 |  Zbl 0889.35022
[13] A. Constantin - J. Escher, Well-posedness and existence of global solutions for a periodic quasi-linear hyperbolic equation, Comm. Pure Appl. Math. 51 (1998), 475-504.  MR 1604278 |  Zbl 0934.35153
[14] F. Cooper - H. Shepard, Solitons in the Camassa-Holm shallow water equation, Phys. Lett. A 194 (1994), 246-250.  MR 1301972 |  Zbl 0961.76512
[15] R.K. Dodd - J.C. Eilbeck - J.D. Gibbon - H.C. Morris, Solitons and Nonlinear Wave Equations, Academic Press, New York, 1984.  MR 696935 |  Zbl 0496.35001
[16] A. Fokas - B. Fuchssteiner, Symplectic structures, their Bńcklund transformation and hereditary symmetries, Phys. D 4 (1981), 47-66.  MR 636470
[17] B. Fuchssteiner, Some tricks from the symmetry-toolbox for nonlinear equations: generalizations of the Camassa-Holm equation, Phys. D 95 (1996), 296-343.  MR 1406283 |  Zbl 0900.35345
[18] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, Berlin, 1977.  MR 473443 |  Zbl 0361.35003
[19] T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, In: " Spectral Theory and Differential Equations ", 448, Springer Lecture Notes in Mathematics, 1975, pp. 25-70.  MR 407477 |  Zbl 0315.35077
[20] T. Kato, On the Cauchy problem for the (generalized) Korteweg-de Vries equation, Stud. Appl. Math. 8 (1983), 93-126.  MR 759907 |  Zbl 0549.34001
[21] P. Lax, Integrals of nonlinear equations of evolution and solitary waves, Comm. Pure Appl. Math. 21 (1968), 467-490.  MR 235310 |  Zbl 0162.41103
[22] H.P. Mckean, Integrable systems and algebraic curves, In: " Global Analysis ", 755, Springer Lecture Notes in Mathematics, 1979, pp. 83-200.  MR 564904 |  Zbl 0449.35080
[23] P.I. Naumkin - I. Shishmarev, Nonlinear Nonlocal Equations in the Theory of Waves, vol. 133, Transl. Math. Monographs, Providence, Rhode Island, 1994.  MR 1261868 |  Zbl 0802.35002
[24] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer Verlag, New York, 1983.  MR 710486 |  Zbl 0516.47023
[25] J. Schiff, Zero curvature formulations of dual hierarchies, J. Math. Phys. 37 (1996), 1928-1938.  MR 1380881 |  Zbl 0863.35093
[26] E.M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, 1993.  MR 1232192 |  Zbl 0821.42001
[27] G.B. Whitham, Linear and Nonlinear Waves, J. Wiley & Sons, New York, 1980.  MR 1699025
Copyright Cellule MathDoc 2014 | Credit | Site Map